Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pus oozing from stitches on face. Taken Augmentin and tetanus shot. Swelling and marks

My son who is 31 years old was bite on the face by our 14 year old Jack Russell. He went to the emergency room and recd stitches from a plastic surgeon. It has been 3 days and yesterday, and some pus was ozing around the stitch. It then stops, and today again, a couple of little pus pimples ozed around the stitch. He is on Augmentin , and had a tennus shot. I am concerned because his doctor appointment is in 3 days. He will not got to the emergency room. There is still some swelling , and the mark is not that red.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response

Thanks for writing .

Some sort of oozing and swelling is common after any wound.Continue with augmentin.You can add a seratopeptidase combination like enzoflam.This will help in reducing pain and inflammation.

Hope this will help you.Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor